# SDR CALA2014022590451

- Difficulty date: February 23, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N529UA
- Make and model: Boeing 757222
- Aircraft serial: 25019
- Aircraft time: 75,358 hours, 27,645 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE BETWEEN STATION 452 AT STRINGER 25L.  THERE ARE TWO RIVETS TOGETHER AT THE SAME PLACE.  AFTER CHECKING FOUND DAMAGE TO BE ON THE LT SIDE OF THE AIRCRAFT PLACED ON DEFERRAL IAW MM 53- 30-95 P601.  REMOVED DAMAGED FASTENER & REPLACED WITH BLIND FASTENER IAW MM 53-30-95.  RECHECK AT NEXT C CHECK & REPLACE WITH SOLID FASTENER AT HMV.  EVALUATED LIGHTNING STRIKE AT STATION 452 STRINGER 21L, FOUND SOLID FASTENER PREVIOUSLY INSTALLED IAW 757SRM 53-00-01 FIG 201 REPAIR 6.
